# SDR SWIA20240425919

- Difficulty date: September 19, 2023
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331065S
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA67573-670-53-11-1675 753SK MXCODEID55224-PR - CRACK FOUND IN THE LEFT SIDE LOWER AFT CORNER OF THE FORWARD ELECTRICAL BAY DOOR CUTOUT ON THE SKIN PANEL. COMPLIED WITH TEMPORARY REPAIR PER REO 670-53-11-1675 REV:-- DATED: 2021-03-21.  PERMANENT REPAIR DUE WITHIN 6530 FLT HRS WITH ESCALATION PROVIDED BY REO 670-53-11-1675 REV A. DUE BY 48907.8 TAT, PART NUMBER:   - , SERIAL NUMBER: 10214, POSITION:    (C-CHECK RO 4/24/2024)   REMOVED AND REPLACED LH HYDRAULIC BAY SKIN (P/N CC670-33106-5S)  FROM FS169.00 TO FS193.00 REF BOMBARDIER DWG# CC670-33040 REV G AND CRJ700 SRM'S 51-42-06-001-001 A01 AND 51-42-10-001-001 A01. COMPLIED WITH MHIRJ REO 670-53-11-1927 REV --, DATED 2024-03-04 FOR FASTENER SUBSTITUTION. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
